MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-03
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had the spectra penile prosthesis replaced with a tactra penile prosthesis as the patient was not satisfied with the size of his implant.No patient complications were reported.
 
Event or Problem Description
It was reported the patient had the spectra penile prosthesis replaced with a tactra penile prosthesis as the patient complained about the size of his implant.No patient complications were reported.
 
Additional Manufacturer Narrative
Investigation summary: based on the information available, the cause that contributed to the reported sizing issue could not be established as the product is not available for analysis.Device history record review (dhr): the device history record review (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the event is accounted for in the risk documentation.Device technical analysis: the device was not available for analysis; therefore, no physical or visual analysis of the product could be performed.Labeling review: a review of the device instructions for use (ifu) was completed and did not review any evidence of device off-label use or failure to follow instructions.Investigation conclusion: based on this investigation and all information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Therefore, it can be concluded that unintended use error caused or contributed was the most probable cause of the event.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key14328611
Report Number2124215-2022-15509
Device Sequence Number14617819
Product Code FAE
UDI-Device Identifier00878953005294
UDI-Public00878953005294
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/11/2022
Device Model Number720074-03
Device Catalogue Number720074-03
Device Lot Number0175507004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale